How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saha Your Own Question
Dr .Saha
Dr .Saha, Doctor(MD)
Category: Medical
Satisfied Customers: 17667
Experience:  35 years experience as doctor
Type Your Medical Question Here...
Dr .Saha is online now
A new question is answered every 9 seconds

what should I do tonight My blood sugar is at 585. I am taking

Resolved Question:

what should I do tonight? My blood sugar is at 585. I am taking Levimir which is long lasting not quick and am on Prednisone doing 40 mgs this week.. tapering it off by 10mg over the next 7 weeks
Submitted: 5 years ago.
Category: Medical
Expert:  Dr .Saha replied 5 years ago.

Blood sugar of 585 is too high.

This much level can lead to drowsiness, coma.

Prednisolone can be a factor.

However it should be controlled without delay.

You will need short acting insulin under medical supervision.

You should go to ER for urgent management.

Please feel free for any follow up query.


Edited by Dr .Saha on 12/15/2010 at 10:58 AM EST
Dr .Saha and 9 other Medical Specialists are ready to help you